Open Access
Translator Disclaimer
December, 1973 A Tauberian Theorem of E. Landau and W. Feller
E. Seneta
Ann. Probab. 1(6): 1057-1058 (December, 1973). DOI: 10.1214/aop/1176996811

Abstract

A simple proof, with a little-known extension, of a density version of Karamata's Tauberian theorem is presented, and the result applied to limit distributions of the Galton-Watson process.

Citation

Download Citation

E. Seneta. "A Tauberian Theorem of E. Landau and W. Feller." Ann. Probab. 1 (6) 1057 - 1058, December, 1973. https://doi.org/10.1214/aop/1176996811

Information

Published: December, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0271.60024
MathSciNet: MR358133
Digital Object Identifier: 10.1214/aop/1176996811

Subjects:
Primary: 26A12
Secondary: 60E05

Keywords: distribution functions , Galton-Watson branching process , regularly varying functions , Tauberian theorems

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.1 • No. 6 • December, 1973
Back to Top